ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On a System of Wiener-Hopf Equations Associated with a Mixed Diffraction Problem

Chakrabarti, A (1981) On a System of Wiener-Hopf Equations Associated with a Mixed Diffraction Problem. In: ZAMM - Journal of Applied Mathematics and Mechanics , 61 (7). pp. 339-341.

Full text not available from this repository.
Official URL: http://onlinelibrary.wiley.com/doi/10.1002/zamm.19...
Item Type: Editorials/Short Communications
Additional Information: Copyright of this article belongs to John Wiley and Sons.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 05 Nov 2011 07:17
Last Modified: 05 Nov 2011 07:17
URI: http://eprints.iisc.ernet.in/id/eprint/41186

Actions (login required)

View Item View Item